On the normal form of the symmetric hyperbolic-parabolic systems associatedwith the conservation laws

Shuichi Kawashima, Yasushi Shizuta

Research output: Contribution to journalArticle

83 Citations (Scopus)
Original languageEnglish
Pages (from-to)449-464
Number of pages16
JournalTohoku Mathematical Journal
Volume40
Issue number3
DOIs
Publication statusPublished - 1988 Jan 1
Externally publishedYes

Fingerprint

Parabolic Systems
Hyperbolic Systems
Conservation Laws
Normal Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the normal form of the symmetric hyperbolic-parabolic systems associatedwith the conservation laws. / Kawashima, Shuichi; Shizuta, Yasushi.

In: Tohoku Mathematical Journal, Vol. 40, No. 3, 01.01.1988, p. 449-464.

Research output: Contribution to journalArticle

@article{fc719c6ab9674a70a4073bb19406c285,
title = "On the normal form of the symmetric hyperbolic-parabolic systems associatedwith the conservation laws",
author = "Shuichi Kawashima and Yasushi Shizuta",
year = "1988",
month = "1",
day = "1",
doi = "10.2748/tmj/1178227986",
language = "English",
volume = "40",
pages = "449--464",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "3",

}

TY - JOUR

T1 - On the normal form of the symmetric hyperbolic-parabolic systems associatedwith the conservation laws

AU - Kawashima, Shuichi

AU - Shizuta, Yasushi

PY - 1988/1/1

Y1 - 1988/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972554928&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972554928&partnerID=8YFLogxK

U2 - 10.2748/tmj/1178227986

DO - 10.2748/tmj/1178227986

M3 - Article

AN - SCOPUS:84972554928

VL - 40

SP - 449

EP - 464

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 3

ER -